# SDR ASMF201308002

- Difficulty date: July 2, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 34,640 hours, 17,428 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 1074926
- Part serial: 14034
- Condition: Damaged
- Location: Left
- Part time: 6,975 hours, 3,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AIRCRAFT RETURNED, THE LEFT AIR CONDITIONING PACK AND ALL TOILETS OUT OF SERVICE,  FLIGHT CREW ACCOMPLISHED THE QRH 2.10 PROCEDURE.  MX PERSONNEL REPLACED THE SHUTOFF VALVE AND BLEED AIR REGULATOR OF THE LEFT ENGINE PNEUMATIC SYS IAW AMM 30-11-04 AND AMM 36-11-03; ADDITIONALLY, THE TOILET OPS TEST AND VACUUM WASTE AND BLOWER BREAKERS WERE RESEATED IAW AMM 38-32-00-700-802, TESTED CORRECT.  ACFT LANDED WITH 67,600 KGS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 65,350 KGS, AN OVERWEIGHT INSPECTION WAS PERFORMED IAW AMM 05-51-35-210-801 PHASE I-A, NO DAMAGES WERE FOUND.
